Yes. Many specific drugs can cause weakness and unsteady gait- too many to list here. Acute and chronic alcohol ingestion may produce unsteady or ataxic gait.
Probably not. This is not one of the more common side effects of this medication. However, with the uniqueness of each human, it is possible. If you are taking this medication and are having these symptoms, consult with your prescribing physician.
Yes. There is alcoholic myopathy which is injury to muscles and alcoholic neuropathy is well described causing numbness, leg pain, unsteadiness some of this is really deficiency of thiamine or other vitamins.
All of a sudden had muscle weakness in leg and can't walk/run/drive (6mnths) for long time. CPK is 184IU/L and sr cr which used to be 0.9 is now 1.2.
You need and exam. Clearly, something has changed in you at least with respect with the strength in one limb and since it hasn't gotten any better over a long period of time you should have it looked it by a doctor. I am also concerned about the increased serum creatinine....but have you tried drinking water in generous amounts? Sometimes, a person gets a bit dehyrated and those numbers bump a bit.
Cervical Stenosis. I am worried she may have narrowing of the cervical spine aka cervical stenosis. Have her see her physician for neurologic evaluation.
See a doc. It is not generally normal to have muscle weakness when you walk unless you are going way beyond your physical capabilities. It would be advisable to see your doctor and tell him/her your symptoms. There may be a solution for it.
Put on 10mg propranolol for hyperthyroid symptoms. Feel tired and muscle weakness. Went for a walk and felt horrible after. Will this pass?
Stop & reassess. B"sd unusual for low dose propranolol - need to clarify the indication for the propranolol - most cases don't need it. Would be glad to discuss full details of diagnosis and therapy for hyperthryoidism.
I have muscle weakness due to a now stable thoracic syrinx. Lately I've been falling more and my knee collapses while walking. Syrinx progressing?
Syrinx. It could suggest progression of the problem. Only way to confirm this would be a good clinical exam and imaging studies like mri. You should see your treating physician.
30yrmale. Since6month leg muscle weakness (had vitD, B12 def).CKP is 184.feel fatigue in leg when I walk for 10mins. Is it Myopia? Will kidney get affected
Need more informat. WE need more information. It is not myopia and I doubt we have enough information but unlikely to be kidney involvement. Weakness can be vascular, neurologic problem or muscular to suggest a few possibilities. Your physicians will need to consider these and other causes.